It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board

  • Why am I so Hot???

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 09-13-2005, 06:17 PM   #1
    faeriegirl25
    Veteran
    (female)
     
    Join Date: Jun 2004
    Posts: 459
    faeriegirl25 HB User
    Why am I so Hot???

    Hello everyone. First of all, I have hypothyroidism, and am on synthroid .100mcg( changed meds twice within the last 2 months from levoxyl to generic now this). I am having alot of symptoms that are quite bothersome. I am having alot of diarreha, like for the past month or more, thought that it was a new medication I was taking. Now I am having more heart palps, shaking hands and more anxiety then I have ever had in my life. This all could be anxiety related I'm sure but I have been so hot lately. I will be outside or even standing in line at the store and sweat is literally pouring off of me. At night I can hardly sleep because I am so hot. I sleep with the ac on the coldest setting and have a fan on high directly on me and I am still so hot. I am wondering if maybe this is a sign that I may be getting too much meds?

    I go for bloodwork tommorrow(ordered by my psychiatrist, nonetheless ) and was also wondering what is the best time to get it taken? In the morning, afternoon? Should I take my meds before, or does any of this really matter.
    Thanks All
    Take Care
    Fae

     
    Sponsors Lightbulb
       
    Old 09-13-2005, 06:47 PM   #2
    wxKathy2
    Senior Veteran
    (female)
     
    wxKathy2's Avatar
     
    Join Date: Aug 2003
    Posts: 1,092
    wxKathy2 HB User
    Re: Why am I so Hot???

    Hi Fae,
    Some of that sounds like your meds could be too high - the shaky hands and heart palps especially - can your check your blood pressure and pulse at home?? That's a good way to keep on eye on that too - I just wanted to say too that when I was hypo I was hot all the time - so when I got on meds it got better (I'm backwards that way)....glad you're getting that blood work done - it's not good to be on too high a dose for very long.....let us know how it comes out! I don't know about the time of day - I know others here do - and I don't know if it's right or not - but I go at the same time of day everytime 11am and I take my morning meds before I go - that may not be the best advice however...I'll leave it to the others to answer that one....sorry you've not been well and hope you get the levels adjusted so you feel better...don't forget to ask for Ft3 adn Ft4 in addition to the TSH and the AB tests too....
    Best wishes,
    Kathy

     
    Old 09-13-2005, 08:40 PM   #3
    faeriegirl25
    Veteran
    (female)
     
    Join Date: Jun 2004
    Posts: 459
    faeriegirl25 HB User
    Re: Why am I so Hot???

    Thanks for your reply kathy...I am not sure about my pulse being real accurate if I do have symptoms of hyper, I take a beta blocker for blood pressure. I have noticed that sometimes my heart feels like it is beating real fast, then it is real slow, sometimes with extra hard beats. I just generally do not feel well, and I am constantly all keyed up, I had a night where I did not sleep at all and had to take a sleeping pill last night, just so that I could get some rest! This is so terrible, sometimes I think that I felt better when I wasn't on any medication.

    If the blood work comes back that my levels are too high, what will happen? I'm just so worried about everything and now that my levels might be off I am sure that this is contributing to it all.

    Thanks
    Fae

     
    Old 09-14-2005, 01:44 AM   #4
    Deda
    Senior Veteran
    (female)
     
    Join Date: Jul 2003
    Location: Northern C
    Posts: 2,327
    Deda HB User
    Re: Why am I so Hot???

    Hey Fae...Try to relax girlfriend..it will all be okay. It does sound like you are getting a little too much thyroid hormone, especially since you say you are feeling all keyed up, and having trouble sleeping. This same thing happened to me last year, (I was on Armour then, and it had too much T3 for me, but not enough T4) I was so nieve at the time, I didn't really think my levels were "hyper", I just thought it was my body "adjusting" to the med. It kinda creeped up on me...first more Bm's, sleepless nights, (mind was racing when trying to sleep), hands shook a little bit. I continued on like that, and finally felt like I was going to go koo koo, as it also caused me massive anxiety after a few weeks like that. (Actually, I stayed like that for over a month!) Then one night, after sleeping for 2 hours, I woke up with my heart beating really hard, and really fast! That scared me! Now I think I would recognize if my levels were getting too high early on. (It's just not normal having 8 bm's a day, is it? duh...)

    If your levels come back too high, well, they will just have to cut your dose down a little bit, and then 6-8 weeks later they can test you again. What I did, (before I went to my Dr.) was I didn't take any med for 3 days, and I felt fabulous for about a week or two! (Not recommending that you do this tho) The bad part was, my endo at that time, (not any more) cut my dose wayyy down, (TOO LOW!) then I became very sick, and stayed that way for a long time, as I just wasn't getting enough! It's been 2 years and 2 months, and I'm finally getting my levels up to a good place. and feeling really good...not perfect, but this is GREAT compared to what I've been through the last few years...and you will get there too! It's a real delicate little balancing act, and you must have a good Dr. to work with you!

    Also what I've read from the experts on this board is when you go get your levels tested, DO NOT take your meds, and go as early in the morning as you can.
    Good luck Fae, and let us know how things turn out...you'll be okay.
    Deda

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Retin-a-micro success stories.... Dom Acne 2 01-18-2003 08:06 AM
    Rules of the Board - please read moderator2 Acne 0 06-10-2002 09:06 PM
    If you feel suicidal, please read here.... moderator2 Acne 0 05-29-2002 07:54 PM
    All members..... moderator2 Acne 2 05-16-2002 09:18 PM
    How to use this message board.... moderator2 Acne 0 04-17-2002 08:33 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:56 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!